MathSciNet Relay Station
MathSciNet bibliographic data
MR2153139 (2006c:37091) 37L30 (35B41 35Q30 37N10 76D05)
Lu, Songsong; Wu, Hongqing; Zhong, Chengkui Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces. Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 701–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement